x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabs.rudomestic-supply.com

voice seems to be changing


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about voice seems to be changing within the Women's Fitness (Female Bodybuilding and Training) category.

Excerpt: been using var and primo. var is 20mgs a day and a month into it, while the primo I am on like week 5 and using 100mgs a week. granted i've had a cold lately but i don't attribute this to that. my voice squeels when i go high pitch, more of a dry pitched voice. do you think the steroids are doing this to me or what?

Read more or register here to join the discussion below...

Results 1 to 6 of 6
  1. #1

    Join Date
    May 2020
    Posts
    6
    Rep Power
    0

    voice seems to be changing

    been using var and primo. var is 20mgs a day and a month into it, while the primo I am on like week 5 and using 100mgs a week. granted i've had a cold lately but i don't attribute this to that. my voice squeels when i go high pitch, more of a dry pitched voice. do you think the steroids are doing this to me or what?

  2. #2
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    37,323
    Rep Power
    122774

    Re: voice seems to be changing

    yeah that is not good. voice changes can be permanent so i would stop
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  3. #3
    Da Pope RickRock13's Avatar
    Join Date
    Jan 2011
    Posts
    13,977
    Rep Power
    2756

    Re: voice seems to be changing

    Yes that's common with women on steroids. I'd stop and use sarms instead. They wont give those issues and are safe for females
    PM me for help with your cycle, PCT, and discounts from forum sponsors

    Click here for the Best Supplements from N2BM

  4. #4
    Moderator SteveMobsterG's Avatar
    Join Date
    Feb 2017
    Posts
    11,267
    Rep Power
    0

    Re: voice seems to be changing

    Women's voices change on steroids. It's a well known side effect

    PSL Ambassador - Tried, Tested, Trusted.

  5. #5
    Moderator MasonicBodybuilder's Avatar
    Join Date
    Nov 2015
    Posts
    7,978
    Rep Power
    60

    Re: voice seems to be changing

    Really hard to say since you have been sick but these can be permanent changes related to steroid use. I recommend playing it safe and stopping.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for a Pareto Pharmaceuticals list***





  6. #6
    Chairman Member cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    2,802
    Rep Power
    0

    Re: voice seems to be changing

    Quote Quote posted by xonroegirl View Post
    do you think the steroids are doing this to me or what?
    yes
    Contact me on Wickr Me mobile messaging app (cbbram) for 1 on 1 consultations for PED sources, questions, and cycle advice.

Similar Threads

  1. [Marv Albert Voice] YES! [/Marv Albert Voice]
    By KillahBee in forum Chat & Conversation
    Replies: 9
    Last Post: 22-Apr-2007, 10:43 PM
  2. Replies: 34
    Last Post: 23-Sep-2004, 02:27 PM
  3. It seems "The Voice of Reason" has to get "Unreasonable!"
    By Quadsweep in forum Anabolic Steroids
    Replies: 45
    Last Post: 30-Aug-2002, 04:33 PM
  4. Replies: 9
    Last Post: 14-May-2002, 04:46 PM
  5. Changing reps when changing goals
    By muscledog in forum Weight Training & Weight Lifting
    Replies: 2
    Last Post: 06-Dec-2001, 06:26 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •